File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Sign of Fourier coefficients of modular forms of half-integral weight

TitleSign of Fourier coefficients of modular forms of half-integral weight
Authors
Issue Date2016
Citation
Mathematika, 2016, v. 62, p. 866-883 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/234643

 

DC FieldValueLanguage
dc.contributor.authorLau, YK-
dc.contributor.authorRoyer, E-
dc.contributor.authorWu, J-
dc.date.accessioned2016-10-14T13:48:14Z-
dc.date.available2016-10-14T13:48:14Z-
dc.date.issued2016-
dc.identifier.citationMathematika, 2016, v. 62, p. 866-883-
dc.identifier.urihttp://hdl.handle.net/10722/234643-
dc.languageeng-
dc.relation.ispartofMathematika-
dc.titleSign of Fourier coefficients of modular forms of half-integral weight-
dc.typeArticle-
dc.identifier.emailLau, YK: yukkamlau@hku.hk-
dc.identifier.authorityLau, YK=rp00722-
dc.identifier.doi10.1112/S0025579316000103-
dc.identifier.hkuros269316-
dc.identifier.volume62-
dc.identifier.spage866-
dc.identifier.epage883-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats